... to 40 which seemed like a great dose. Then I decided to try 50. It seems like 40 was the best but since I had tried 50 for a while, but when I went back to 40 it didn't seem to work as well. Now that I have been on 5O for well over six months, I feel like it wears off too soon and I feel tired and not as focused. It is better when I take it than when I don't for sure. But it just is not helping like it used to. Should I increase the one dose or try taking one pill in the morning and one smaller dose later in the evening? Will I have to continue to do this as time goes on, or will one dose work if it is the right amount for the next several years? I originally started to take it for a binge eating, but it helps my attention deficit disorder greatly. The doctor has asked me if this dose this still OK, and would be willing to change it, but I told her that I thought it was OK, but I really don't. I wish I wasn't as tired as I am when I take it, but the tiredness eventually wanes, and I wish it lasted longer.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking vyvanse two weeks ago and I'm wondering how safe it is to drink alcohol.?
Posted 15 Apr 2011 • 1 answer
Posted 12 Feb 2015 • 1 answer
Vyvanse - I am 59 and my ADHD just got diagnosed a little over a year ago, thanks to my daughter who
Posted 4 Feb 2017 • 0 answers
Posted 27 Apr 2017 • 0 answers
Posted 16 days ago • 0 answers